涡旋轴对称化的分形维数表征
物理学报
引用检索 快速检索
物理学报  2012, Vol. 61 Issue (24): 244702     doi:10.7498/aps.61.244702
电磁学、光学、声学、传热学、经典力学和流体动力学 当期目录| 过刊浏览| 高级检索     
涡旋轴对称化的分形维数表征
罗哲贤1, 余晖2, 平凡3, 马革兰4
1. 南京信息工程大学, 气象灾害省部共建教育部重点实验室, 南京 210044;
2. 中国气象局, 上海台风研究所, 上海 200030;
3. 中国科学院大气物理研究所, 云降水物理和强风暴国家实验室(LACS), 北京 100029;
4. 南京信息工程大学, 环境科学与工程学院, 南京 210044
Vortex axial-symmetrization characterized by fractal dimension
Luo Zhe-Xian1, Yu Hui2, Ping Fan3, Ma Ge-Lan4
1. Key Laboratory of Meteorological Disaster of Ministry of Education, Nanjing University of Information Science and Technology, Nanjing 210044, China;
2. Chinese Meteorological Administration, Shanghai Typhoon Institute, Shanghai 200030, China;
3. Laboratory of Cloud-Precipitation Physics and Severe Storms (LACS), Institute of Atmospheric Physics, Chinese Academy of Science, Beijing 100029, China;
4. College of Environment Science and Technology, Nanjing University of Information Science and Technology, Nanjing 210044, China

版权所有 ©  物理学报
地址:北京市603信箱,《物理学报》编辑部 邮编:100190
电话:010-82649294,82649829,82649863   E-mail:apsoffice@iphy.ac.cn
网络系统维护电话:010-62662699-1; 技术支持邮箱 linjl@magtech.com.cn